On the stability of the tangent bundle of Fano manifolds.
Mathematische Annalen, Tome 304 (1996) no. 4, pp. 635-644
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1996__304_4_165421,
author = {A. Steffens},
title = {On the stability of the tangent bundle of {Fano} manifolds.},
journal = {Mathematische Annalen},
pages = {635--644},
year = {1996},
volume = {304},
number = {4},
zbl = {0865.14023},
url = {http://geodesic.mathdoc.fr/item/MAN_1996__304_4_165421/}
}
A. Steffens. On the stability of the tangent bundle of Fano manifolds.. Mathematische Annalen, Tome 304 (1996) no. 4, pp. 635-644. http://geodesic.mathdoc.fr/item/MAN_1996__304_4_165421/